Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2015, Article ID 191545, 9 pages
http://dx.doi.org/10.1155/2015/191545
Research Article

Feng’s First Integral Method Applied to the ZKBBM and the Generalized Fisher Space-Time Fractional Equations

Universidad Autónoma de la Ciudad de México, Prolongación San Isidro 151, Colonia San Lorenzo Tezonco, Delegación Iztapalapa, 09790 México DF, Mexico

Received 22 November 2014; Revised 13 January 2015; Accepted 14 January 2015

Academic Editor: Claudio Cuevas

Copyright © 2015 Huitzilin Yépez-Martínez et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. S. Miller and B. Ross, An Introduction to the Fractional Calculus and Fractional Differential Equations, John Wiley & Sons, New York, NY, USA, 1993.
  2. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204 of North-Holland Mathematics Studies, Elsevier Science, Amsterdam, The Netherlands, 2006. View at MathSciNet
  3. I. Podlubny, Fractional Differential Equations, vol. 198 of Mathematics in Science and Engineering, Academic Press, San Diego, Calif, USA, 1999. View at MathSciNet
  4. A. M. El-Sayed, S. Z. Rida, and A. A. Arafa, “Exact solutions of fractional-order biological population model,” Communications in Theoretical Physics, vol. 52, no. 6, pp. 992–996, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. M. Safari, D. D. Ganji, and M. Moslemi, “Application of He's variational iteration method and Adomian's decomposition method to the fractional KdV-Burgers-KURamoto equation,” Computers & Mathematics with Applications, vol. 58, no. 11-12, pp. 2091–2097, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. M. Inc, “The approximate and exact solutions of the space- and time-fractional Burgers equations with initial conditions by variational iteration method,” Journal of Mathematical Analysis and Applications, vol. 345, no. 1, pp. 476–484, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. G.-c. Wu and E. W. Lee, “Fractional variational iteration method and its application,” Physics Letters, A, vol. 374, no. 25, pp. 2506–2509, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. F. Fouladi, E. Hosseinzadeh, A. Barari, and G. Domairry, “Highly nonlinear temperature-dependent fin analysis by variational iteration method,” Heat Transfer Research, vol. 41, no. 2, pp. 155–165, 2010. View at Publisher · View at Google Scholar · View at Scopus
  9. L. Song and H. Zhang, “Solving the fractional BBM-Burgers equation using the homotopy analysis method,” Chaos, Solitons and Fractals, vol. 40, no. 4, pp. 1616–1622, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. S. Abbasbandy and A. Shirzadi, “Homotopy analysis method for multiple solutions of the fractional Sturm-Liouville problems,” Numerical Algorithms, vol. 54, no. 4, pp. 521–532, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. H. Bararnia, G. Domairry, M. Gorji, and A. Rezania, “An approximation of the analytic solution of some nonlinear heat transfer in fin and 3D diffusion equations using HAM,” Numerical Methods for Partial Differential Equations, vol. 26, no. 1, pp. 1–13, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. M. M. Rashidi, G. Domairry, A. DoostHosseini, and S. Dinarvand, “Explicit approximate solution of the coupled KdV equations by using the homotopy analysis method,” International Journal of Mathematical Analysis, vol. 2, no. 9–12, pp. 581–589, 2008. View at Google Scholar · View at MathSciNet
  13. Z. Z. Ganji, D. D. Ganji, A. D. Ganji, and M. Rostamian, “Analytical solution of time-fractional Navier-Stokes equation in polar coordinate by homotopy perturbation method,” Numerical Methods for Partial Differential Equations, vol. 26, no. 1, pp. 117–124, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. K. A. Gepreel, “The homotopy perturbation method applied to the nonlinear fractional Kolmogorov-Petrovskii-PISkunov equations,” Applied Mathematics Letters, vol. 24, no. 8, pp. 1428–1434, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. P. K. Gupta and M. Singh, “Homotopy perturbation method for fractional Fornberg-Whitham equation,” Computers & Mathematics with Applications, vol. 61, no. 2, pp. 250–254, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. J. Guy, “Lagrange characteristic method for solving a class of nonlinear partial differential equations of fractional order,” Applied Mathematics Letters, vol. 19, no. 9, pp. 873–880, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. S. Zhang and H.-Q. Zhang, “Fractional sub-equation method and its applications to nonlinear fractional PDEs,” Physics Letters A, vol. 375, no. 7, pp. 1069–1073, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. G. Jumarie, “Modified Riemann-Liouville derivative and fractional Taylor series of nondifferentiable functions further results,” Computers & Mathematics with Applications, vol. 51, no. 9-10, pp. 1367–1376, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. Z. Feng, “The first-integral method to study the Burgers-Korteweg-de Vries equation,” Journal of Physics A: Mathematical and General, vol. 35, no. 2, pp. 343–349, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. Z. Feng and R. Knobel, “Traveling waves to a Burgers-Korteweg-de Vries-type equation with higher-order nonlinearities,” Journal of Mathematical Analysis and Applications, vol. 328, no. 2, pp. 1435–1450, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. Z. Feng, “Traveling wave behavior for a generalized Fisher equation,” Chaos, Solitons and Fractals, vol. 38, no. 2, pp. 481–488, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. K. R. Raslan, “The first integral method for solving some important nonlinear partial differential equations,” Nonlinear Dynamics, vol. 53, no. 4, pp. 281–286, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. B. Lu, H. Zhang, and F. Xie, “Travelling wave solutions of nonlinear partial equations by using the first integral method,” Applied Mathematics and Computation, vol. 216, no. 4, pp. 1329–1336, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. N. Taghizadeh, M. Mirzazadeh, and F. Farahrooz, “Exact solutions of the nonlinear Schrödinger equation by the first integral method,” Journal of Mathematical Analysis and Applications, vol. 374, no. 2, pp. 549–553, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. B. Lu, “The first integral method for some time fractional differential equations,” Journal of Mathematical Analysis and Applications, vol. 395, no. 2, pp. 684–693, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  26. M. Eslami, B. Fathi Vajargah, M. Mirzazadeh, and A. Biswas, “Application of first integral method to fractional partial differential equations,” Indian Journal of Physics, vol. 88, no. 2, pp. 177–184, 2014. View at Publisher · View at Google Scholar · View at Scopus
  27. T. B. Benjamin, J. L. Bona, and J. J. Mahony, “Model equations for long waves in nonlinear dispersive systems,” Philosophical Transactions of the Royal Society of London A, vol. 272, no. 1220, pp. 47–78, 1972. View at Publisher · View at Google Scholar · View at MathSciNet
  28. A.-M. Wazwaz, “The extended tanh method for new compact and noncompact solutions for the KP-BBM and the ZK-BBM equations,” Chaos, Solitons and Fractals, vol. 38, no. 5, pp. 1505–1516, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  29. J. Alzaidy, “Fractional sub-equation method and its applications to the space-time fractional differential equations in mathematical physics,” British Journal of Mathematics & Computer Science, vol. 3, no. 2, pp. 153–163, 2013. View at Publisher · View at Google Scholar
  30. R. A. Fisher, “The wave of advance of advantageous genes,” Annals of Eugenics, vol. 7, no. 4, pp. 355–369, 1937. View at Publisher · View at Google Scholar
  31. D. Ağirseven and T. Özis, “An analytical study for Fisher type equations by using homotopy perturbation method,” Computers & Mathematics with Applications, vol. 60, no. 3, pp. 602–609, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  32. J. D. Murray, Mathematical biology, vol. 19 of Biomathematics Texts, Springer, Berlin, Germany, 2nd edition, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  33. A. G. Nikitin and T. A. Barannyk, “Solitary wave and other solutions for nonlinear heat equations,” Central European Journal of Mathematics, vol. 2, no. 5, pp. 840–858, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  34. N. Bourbaki, Elements of Mathematics. Commutative Algebra, Hermann, Addison-Wesley, Paris, France, 1972.
  35. X. Y. Wang, “Exact and explicit solitary wave solutions for the generalised Fisher equation,” Physics Letters, A, vol. 131, no. 4-5, pp. 277–279, 1988. View at Publisher · View at Google Scholar · View at MathSciNet